# SDR CALA2014060400720

- Difficulty date: June 4, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 76,200 hours, 18,558 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 47,366 hours, 13,470 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG VIBRATION GOT TO 2.6 AMBER, FOLLOWED QRH VIB GOT DOWN TO 2.2.  ACCOMPLISHED ACP INSPECTION OF ENG INLET, EXHAUST & CHIP DETECTORS , REPLACED HP & SCAVENGE FILTERS IAW 79-21-07 & AMM 79-21-08, ALL GOOD.
